PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Further properties of quasi M-continuous functions

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We obtain the further properties of quasi Mconti¬nuous functions which were introduced and investigated in order to establish the unified theory for several variations of quasi-conti¬nuity between bitopological spaces.
Rocznik
Tom
Strony
29--46
Opis fizyczny
Bibliog. 45 poz.
Twórcy
autor
  • 2949-1 Shiokita-Cho, Hinagu Yatsushiro-Shi, Kumamoto-Ken 869-5142 Japan, t.noiri@nifty.com
autor
  • Department of Mathematics Univ. Vasile Alecsandri of Bacau 600115 Bacau, Romania, vpopa@ub.ro
Bibliografia
  • [1] Abd El-Monsef M.E., El-Deep S.N., Mahmoud R.A., ß-open sets and ß-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12(1983), 77-9G.
  • [2] Abd El-Monsef M.E., Mahmoud R.A., Lashin E.R., ß-closure and ß-interior, J. Fac. Ed. Ain Shams Univ., 1G(1986), 235-245.
  • [3] Andrijevic D., Semi-preopen sets, Mat. Vesnik, 38(1986), 24-32.
  • [4] Bhattacharyya P., Lahiri B.K., Semi-generalized closed sets in topology, Indian J. Math., 25(1987), 375-382.
  • [5] Cameron D.E., Woods G., S-continuity and s-open functions, (preprint).
  • [6] Chae G.I., Hong K.P., On the continuity in a bitopological spaces, Ulsan Inst. Tech. Rep., 12(1981), 147-15G.
  • [7] Chae G.I., Noiri T., Popa V., Quasi M-continuous functions in bitopolog¬ical spaces, J. Natur. Sci. Ulsan Univ., 16(2GG7), 23-33.
  • [8] Crossley S.G., Hildebrand S.K., Semi-closure, Texas J. Sci., 22(1971), 99-112.
  • [9] Crossley S.G., Hildebrand S.K., Semi-topological properties, Fund. Math., 74(1972), 233-254.
  • [10] Datta M.C., Contributions to the Theory of Bitopological Spaces, Ph. D. Thesis, Pilan (India), 1971.
  • [11] El-Deeb S.N., Hasanein I.A., Mashhour A.S., Noiri T., On p-regular spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 27(75)(1983), 311-315.
  • [12] Ganster M., Reilly I.L., Locally closed sets and LC-continuous functions, Internat. J. Math. Math. Sci., 12(1989), 417-424.
  • [13] Granambal Y., Studies on Generalized Pre-regular Closed Sets and General-izations of Locally Closed Sets, Ph. D. Thesis, Bharathiar Univ., Coinbatore, 1998.
  • [14] Granambal Y., Balachandran K., ß-locally closed sets and ß-LC-conti- nuous functions, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 19(1998), 35-44.
  • [15] Lee J.Y., Lee J.J., Quasi-semi-open sets and quasi-semi-continuity, Ulsan Inst. Tech. Rep., 13(1982), 171-173.
  • [16] Thivagar M.L., Rajeswar R.R., Ekici E., On extension of semi-preopen sets in bitopological spaces, Kochi J. Math., 3(2GG8), 55-6G.
  • [17] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 7G(1963), 36-41.
  • [18] Levine n., Generalized closed sets in topology, Rend. Circ. Mat. Palermo (2), 19(197G), 89-96.
  • [19] Faro G.L., On strongly a-irresolute mappings, Indian J. Pure Appl. Math., 18(1987), 146-151.
  • [20] Maheshwari S.N., Thakur S.S., On a-irresolute mappings, Tamkang J. Math., 11(198G), 2G9-214.
  • [21] Maheshwari S.N., Jain P.c., Chae G.I., On quasiopen sets, Ulsan Inst. Tech. Rep., 11(198G), 291-292.
  • [22] Maheshwari S.N., Chae G.I., Thakur S.S., Some new mappings in bito-pological spaces, Ulsan Inst. Tech. Rep., 12(1981), 3G1-3G4.
  • [23] Marcus S., Sur les fonctions quasicontinues au sence de S. Kempisty, Colloq. Math., 8(1961), 47-53.
  • [24] Maki H., Devi R., Balachandran K., Generalized a-closed sets in topol¬ogy, Bull. Fukuoka Univ. Ed. III, 42(1993), 13-21.
  • [25] Maki H., Rao K.C., Gani A.N., On generalizing semi-open and preopen sets, Pure Appl. Math. Sci., 49(1999), 17-29.
  • [26] Mashhour A.S., Abd El-Monsef M.E., El-Deep S.N., On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.
  • [27] Mashhour A.S., Hasanein I.A., El-Deeb S.N., a-continuous and a-open mappings, Acta Math. Hungar., 41(1983), 213-218.
  • [28] Mashhour A.S., Abd El-Monsef M.E., Hasanein I.A., On pretopologi- cal spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 23(76)(1984), 39-45.
  • [29] Mashhour A.S., Abd El-Monsef M.E., ß-irresolute and ß-topological invariants, Proc. Pakistan Acad. Sci., 27(1990), 285-291.
  • [30] Min W.K., M*-continuity and product minimal structure, (submitted).
  • [31] Nasef A.A., Noiri T., Strongly ß-irresolute mappings, J. Natur. Sci., 36 (1996), 199-206.
  • [32] NjaSTAD O., On some classes of nearly open sets, Pacific J. Math., 15(1965), 961-970.
  • [33] Noiri T., A unified theory of modifications of g-closed sets, Rend. Circ. Mat. Palermo (2), 56(2007), 171-184.
  • [34] Noiri T., Maki H., Umehara J., Generalized preclosed functions, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 19(1998), 13-20.
  • [35] Noiri T., Popa V., A generalization of some forms of g-irresolute functions, Europ. J. Pure Appl. Math., 2(2009), 473-493.
  • [36] Popa V., Quasi preopen sets and quasi almost continuity in bitopological spaces, Stud. Cerc. Bacau, (1984), 180-184.
  • [37] Popa V., On some properties of quasi semi-separate spaces, Lucr. St. Mat. Fis. Inst. Petrol-Gaze, Ploiesti (1990), 71-76.
  • [38] Popa V., Noiri T., On M-continuous functions, Anal. Univ. ”Dunarea de Jos” Galafi, Ser. Mat. Fiz. Mec. Teor. (2), 18(23)(2000), 31-41.
  • [39] Popa V., Noiri T., On the definitions of some be generalized forms of conti-nuity be under minimal conditions, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 22(2001), 9-18.
  • [40] Popa V., Noiri T., A unified theory of weak continuity for functions, Rend. Circ. Mat. Palermo (2), 51(2002), 439-464.
  • [41] Sarsac M.S., On quasi continuous functions, J. Indian Acad. Math., 27 (2006), 407-414.
  • [42] Sundaram P., Balachandran K., Semi generalized locally closed sets in topological spaces, (preprint).
  • [43] Thakur S., Paik P., Quasi a-sets, J. Indian Acad. Math., 7(1985), 91-95.
  • [44] Thakur S.S., Paik P., Quasi a-connectedness in bitopological spaces, J. Indian Acad. Math., 9(1987), 98-102.
  • [45] Thakur S.S., Verma P., Quasi semi preopen sets, Vikram Math. J., 11 (1991), 57-61.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-99c74656-23a6-425c-8c80-28d1cb0cd72c
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.